# SDR DALA2016040102550

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MAIN FLAP UPPER SKIN HAS 2 EA CREASES 47"-49" FROM INBD END/ 18.5"-22.5" FROM T/E. ON RT WING INBD MAIN FLAP UPPER SKIN REPAIRED 2 EA CREASES 47"-49" FROM INBD END 18.5"-22.5" IAW SRM 51-70-10.
